# SDR CA110526007

- Difficulty date: April 19, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cndair CL2156B11215
- Aircraft time: 2,001 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Rod
- Part number: 21585026850
- Condition: Bent
- Location: Center Nlg
- Part time: 1,979 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DAILY INSPECTION DISCOVERED NLG ROD BENT.  THERE WAS ALSO FURTHER INDICATIONS THAT THE NLG HAD EXTENDED WITH THE DOORS STILL IN THE CLOSED POSITION (TIRE MARKS ON THE INSIDE OF THE DOORS AS WELL AS A MARK ON THE LT DOOR INSIDE FROM THE NOSE WHEEL STEERING ACTUATOR.  AS A PRECAUTIONARY MEASURE BOTH THE UP SEQUENCE AND DOWN SEQUENCE VALVES WERE CHANGED AS WELL AS THE NOSE GEAR DOOR ACTUATOR.
